MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V MTX 6M M 5.7MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V MTX 6M M 5.7MM 11.5MM; DENTAL IMPLANT
Catalog Number TSV6B11
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Multiple reports are being submitted for this event.A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.B3: date of event is not provided / unknown.G4: additional 510(k) number is k013227.
 
Event or Problem Description
It is reported that the mount (impression coping) is not disengaging from the implant.Surgery completed using another set of implant.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Multiple reports are being submitted for this event.The following sections are being reported: d4: expiration date and unique identifier (udi) number h2: if follow-up, what type h3: device evaluated by manufacturer h4: device manufacturer date h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data zimvie received one implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone debris on its external threads.The implant¿s bundled mount was not returned engaged with the implant.An in-house mount engaged and disengaged with the implant as intended during a functional test.There was no issue found with the implant.Measurements match drawing.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used during implant placement - customer error.Therefore, based on the available information, and functional testing a device malfunction did not occur.The reported event was non-verifiable with all the available information and without return of all devices involved.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMPL TAPERED SCR-V MTX 6M M 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19601780
Report Number0002023141-2024-02113
Device Sequence Number12783524
Product Code DZE
UDI-Device Identifier00889024019386
UDI-Public(01)00889024019386(17)281105(10)1274710
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSV6B11
Device Lot Number1274710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic